Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 77, Number 1

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 77, Number 1 (1971)
Bull. Amer. Math. Soc. 77 (1971)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 77, Number 1 (1971)
Bull. Amer. Math. Soc. 77 (1971)
More Information
Full-text PDF Free Access     Request Permissions
Finite dimensional $H$-spaces
Morton Curtis.
Bull. Amer. Math. Soc. 77 (1971), 1-12
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0278303
Bounded convergence of analytic functions
L. A. Rubel.
Bull. Amer. Math. Soc. 77 (1971), 13-24
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0270132
The Summer meeting in Laramie
Everett Pitcher and R. S. Pierce.
Bull. Amer. Math. Soc. 77 (1971), 36-55
More Information
Full-text PDF Free Access     Request Permissions
The October meeting in Washington
Leonard Gillman.
Bull. Amer. Math. Soc. 77 (1971), 56
More Information
Full-text PDF Free Access     Request Permissions
Gordon T. Whyburn 1904-1969
E. E. Floyd and F. B. Jones.
Bull. Amer. Math. Soc. 77 (1971), 57-72
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0266736
Normal solvability for nonlinear mappings into Banach spaces
Felix E. Browder.
Bull. Amer. Math. Soc. 77 (1971), 73-77
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0270223
An algebra of generalized functions on an open interval; two-sided operational calculus
Gregers Krabbe.
Bull. Amer. Math. Soc. 77 (1971), 78-84
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0267360
A short proof of a theorem of Plans on the homology of the branched cyclic coverings of a knot
C. McA. Gordon.
Bull. Amer. Math. Soc. 77 (1971), 85-87
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0267567
Uniqueness and differential characterization of approximations from manifolds of functions
Daniel Wulbert.
Bull. Amer. Math. Soc. 77 (1971), 88-91
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0273268
Deformations of Lie subgroups
R. W. Richardson Jr..
Bull. Amer. Math. Soc. 77 (1971), 92-96
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0268327
Equational axioms for classes of lattices
Kirby A. Baker.
Bull. Amer. Math. Soc. 77 (1971), 97-102
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0288058
Koebe sets for univalent functions with two preassigned values
Maxwell O. Reade and Eligiusz J. Złotkiewicz.
Bull. Amer. Math. Soc. 77 (1971), 103-105
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0268369
The reducibility of Thom complexes and surgery on maps of degree $d$
Max K. Agoston.
Bull. Amer. Math. Soc. 77 (1971), 106-110
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0307255
Boundary values of bounded holomorphic functions of several variables
Harold S. Shapiro.
Bull. Amer. Math. Soc. 77 (1971), 111-116
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0268404
Homotopy theory of rings and algebraic $K$-theory
S. M. Gersten.
Bull. Amer. Math. Soc. 77 (1971), 117-119
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0288164
Translation-invariant linear forms and a formula for the Dirac measure
Gary H. Meisters.
Bull. Amer. Math. Soc. 77 (1971), 120-122
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0267397
Convergence, summability, and uniqueness of multiple trigonometric series
J. Marshall Ash and Grant V. Welland.
Bull. Amer. Math. Soc. 77 (1971), 123-127
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0275054
The $P$-singular point of the $P$-compactification for $Δu = pu$
Y. K. Kwon and L. Sario.
Bull. Amer. Math. Soc. 77 (1971), 128-133
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0267119
Discounted and positive stochastic games
T. Parthasarathy.
Bull. Amer. Math. Soc. 77 (1971), 134-136
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0270763
Pointwise bounded approximation and hypodirichlet algebras
T. W. Gamelin and John Garnett.
Bull. Amer. Math. Soc. 77 (1971), 137-144
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0271608
The homology of the classical groups over the Dyer-Lashof algebra
Stanley O. Kochman.
Bull. Amer. Math. Soc. 77 (1971), 142-147
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0314049
Curvature and differentiable structure on spheres
Ernst A. Ruh.
Bull. Amer. Math. Soc. 77 (1971), 148-150
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0270307
On the demiregularity of weak solutions of nonlinear elliptic equations
Jindřich Nečas.
Bull. Amer. Math. Soc. 77 (1971), 151-156
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0268512
On an inequality of mean curvatures of higher degree
Bang-yen Chen.
Bull. Amer. Math. Soc. 77 (1971), 157-159
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0267491
Diffeomorphisms of manifolds and semifree actions on homotopy spheres
William Browder and Ted Petrie.
Bull. Amer. Math. Soc. 77 (1971), 160-163
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0273636
Isomorphism theory of congruence groups
Robert E. Solazzi.
Bull. Amer. Math. Soc. 77 (1971), 164-168
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0294515
The Adams-Novikov spectral sequence for the spheres
Raphael Zahler.
Bull. Amer. Math. Soc. 77 (1971), 169-174
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0300286
Council and board of trustees—1970
Bull. Amer. Math. Soc. 77 (1971), 175
More Information
Full-text PDF Free Access     Request Permissions
1970 Election results
Everett Pitcher.
Bull. Amer. Math. Soc. 77 (1971), 176
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1566582

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Convergence of probability measures, by P. Billingsley.
Reviewer: R. M. Dudley
Bull. Amer. Math. Soc. 77 (1971), 25-27
Review information
Full-text PDF Free Access
Geometric measure theory, by Herbert Federer.
Reviewer: Casper Goffman
Bull. Amer. Math. Soc. 77 (1971), 27-35
Review information
Full-text PDF Free Access